I am on week 7 of triple treatment ,I can hardly walk my legs feel like lead, like I have done 100 Leg presses to failure. Has any one else had this. I have the rash and sob also but so does every one else I see.
I developed the heavy, achy, and severly fatigued leg syndrome about 9-10 weeks into treatment. It also affected my hips. Every time I took a step I felt like I had weights attached to my legs or had just climbed 50 flights of stairs or was walking in deep snow or deep mud, or all of the above, LOL. That leg stuff seemed to ease some about 3 weeks after it started but I still have some of it, just not like I am dragging extremely painful, fatigued legs around. (I am now in week 13 of treatment.) I thought I would be stuck with it until treatment ended so I am happy to see it is easing some. I have not really found anything that helps it other than to sit down a lot and not move the legs, LOL. I don't think Tylenol even phased that side effect.
Hopefully yours will ease up soon. If you find anything that helps, let us know.
I also have had HORRIBLE pain in my legs and hips!!! To the point the other night I was out of my mind in pain. I have found ice packs help a ton!!! Heat not so good. Stinks but I really cant complain I am on SOC week 12 shot tomorrow and I am half way there. But the leg pain is unbearable. I was christmas shopping the other day and dropped something on the floor at a store and couldnt bend down to pick it up. Felt like an old lady :( not good but gonna get better. Chin up, this will pass. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.